# SDR ASAA0956193

- Difficulty date: July 11, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 9,846 hours, 3,129 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: MA30A1001
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT SPAR VALVE CLOSED LIGHT ILLUMINATED BRIGHT IN FLIGHT.  DIVERSION TIME 1 HOUR 39 MINUTES.  FOUND LEFT SPAR VALVE INOP.  REMOVED AND REPLACED LEFT SPAR VALVE REF AMM 28 22 11 400 804.  P/N MA30A1001 VERIFIED SEAMC.  PERFORMED OPS CHECK AMM 28 22 00 710 801.  OPS CHECK NORMAL.
